Over-the-counter MedicinesCough & Colds


PPA + CPM + Paracetamol (Decolgen Forte) Tablet

Our Price: ₱6.40

In Stock

Dosage Form:tablet

Size:per piece

Quantity:




Description

  • Used in the relief of clogged nose, runny nose, pstnasal drip, sneezing, body aches, itchy and watery eyes, and fever associated with common colds, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections.
  • Helps relieve nasal congestion.

Per tablet:
(PPA) Phenylpropanolamine HCl 25 mg + (CPM) Chlorphenamine maleate 2 mg + Paracetamol 500 mg

Please read patient information leaflet for complete product information before use.


Classification

Nasal Decongestants/ Antihistamines/ Antipyretic


Dosage

Adults & children 12 yrs. old & above: Take 1 tablet every 6 hours, or as recommended by the doctor.


Precautions

Do not take more than the recommended dose. Caution use in patients with high blood pressure, toxic goiter, benign prostatic hypertrophy (BPH), irregular heart rate, glaucoma, and those taking antidepressants. May affect ability to drive or operate machinery. May cause liver damage when taken at large doses/ long duration or used with other paracetamol-containing medicines. Avoid alcohol intake while using this product. Patients with heart disease and uncontrolled or untreated high blood pressure should seek doctor's advice before taking phenylpropanolamine products.


Side Effects

Drowsiness, dizziness headache, blurred vision, fatigue, weakness, dry mouth, increased blood pressure, muscle tremors.


Contraindications

This product should not be given to patients with allergy to any of its ingredients. Patients with high blood pressure, severe heart disease, anemia, kidney or liver disease should not take this product, unless prescribed by the doctor. Not recommended for use in pregnant or breastfeeding women.